# SDR UALA2013040102096

- Difficulty date: March 31, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 66,551 hours, 24,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 618 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN DENT ON PREVIOUS REPAIR DOUBLER AT BS 618 BELOW STR 18L.  REPAIRED IAW ECRA5330-04490 REV A.
